The evolution of a kleptoparasitic system under adaptive dynamics

Broom, M and Rychtář, J (2007) The evolution of a kleptoparasitic system under adaptive dynamics. Journal of Mathematical Biology, 54 (2). pp. 151-177. ISSN 0303-6812

Full text not available from this repository.

Abstract

Kleptoparasitism, the stealing of food items, is a common biological phenomenon which has been modelled mathematically in a series of recent papers. A common assumption, following early work, was that mixed strategy solutions were not possible. In this paper we consider the evolution of mixed strategies under adaptive dynamics and show that such mixed strategies can be stable solutions under certain assumptions. In particular we revisit the recent paper of Broom et al. (Bull math Biol 66, 1645-1658, 2004) which assumed pure solutions only, and reanalyze the model under this new formulation

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 19:49
Last Modified: 13 Feb 2013 11:44
URI: http://sro.sussex.ac.uk/id/eprint/22380
📧 Request an update